Alert archive / Georgia / River Flood Warnings in 2024
River Flood Warning 293, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Sep 27, 2024, 9:57 AM EDT for Jefferson County, Washington County, Georgia. It was in force for 32 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 27, 2024, 9:57 AM EDT (13:57 UTC)
- Expired
- Sep 28, 2024, 5:57 PM EDT
- In force
- 32 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Jefferson County, GA, Washington County, GA
The radar
The Robins AFB radar (KJGX), 73 km from the middle of the area, began a volume at 13:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Williamson Swamp Creek at Davisboro (DAVG1). The gauge peaked at 13.92 ft at Sep 28, 2024, 12:00 AM EDT.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 13 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02201000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
971 WGUS42 KFFC 271357 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 957 AM EDT Fri Sep 27 2024 ...The National Weather Service in Peachtree City GA has issued a Flood Warning for the following rivers in Georgia... Williamson Swamp Creek at Davisboro affecting Washington and Jefferson Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Motorists should not attempt to drive around barricades or drive cars through flooded areas. Additional information is available at weather.gov/atlanta. && GAC163-303-280200- /O.NEW.KFFC.FL.W.0293.240927T1357Z-000000T0000Z/ /DAVG1.1.ER.240927T1250Z.240927T1345Z.000000T0000Z.UU/ 957 AM EDT Fri Sep 27 2024 ...FLOOD WARNING IN EFFECT FROM THIS MORNING UNTIL FURTHER NOTICE... * WHAT...Minor flooding is occurring. * WHERE...Williamson Swamp Creek at Davisboro. * WHEN...From this morning until further notice. * IMPACTS...At 10 feet, Flood stage is reached. Minor flooding beings in the woodlands and swamp along the creek upstream and downstream from the gage on Georgia Highway 231 or South Main Street. * ADDITIONAL DETAILS... - At 9:45 AM EDT Friday the stage was 10.3 feet and rising. - Forecast...No forecast is available for this location. - Flood stage is 10 feet. - http://www.weather.gov/safety/flood && LAT...LON 3291 8275 3310 8272 3294 8248 3290 8253 $$
4 follow-up statements
729 WGUS42 KFFC 272316 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 716 PM EDT Fri Sep 27 2024 ...Observed flooding changed from Minor to Moderate severity for the following rivers in Georgia... Williamson Swamp Creek at Davisboro affecting Washington and Jefferson Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at weather.gov/atlanta. && GAC163-303-281130- /O.CON.KFFC.FL.W.0293.000000T0000Z-000000T0000Z/ /DAVG1.2.ER.240927T1250Z.240927T2245Z.000000T0000Z.UU/ 716 PM EDT Fri Sep 27 2024 ...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE... * WHAT...Moderate flooding is occurring. * WHERE...Williamson Swamp Creek at Davisboro. * WHEN...Until further notice. * IMPACTS...At 13 feet, Moderate flooding begins. Significant flooding occurs in the woodlands and swamp along the creek upstream and downstream from the gage on Georgia Highway 231 or South Main Street. The water level reaches the bottom of the bridge and county officials may need to close it. Residential yards near the bridge on the right bank begin to flood. * ADDITIONAL DETAILS... - At 6:45 PM EDT Friday the stage was 13.2 feet. - Forecast...No forecast is available for this location. - Flood stage is 10 feet. - http://www.weather.gov/safety/flood && LAT...LON 3291 8275 3310 8272 3294 8248 3290 8253 $$
946
WGUS82 KFFC 280756
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
356 AM EDT Sat Sep 28 2024
...The Flood Warning continues for the following rivers in Georgia...
Williamson Swamp Creek at Davisboro affecting Jefferson and
Washington Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at weather.gov/atlanta.
&&
GAC163-303-282000-
/O.CON.KFFC.FL.W.0293.000000T0000Z-000000T0000Z/
/DAVG1.2.ER.240927T1250Z.240928T0400Z.000000T0000Z.UU/
356 AM EDT Sat Sep 28 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Moderate flooding is occurring.
* WHERE...Williamson Swamp Creek at Davisboro.
* WHEN...Until further notice.
* IMPACTS...At 13.0 feet, Moderate flooding begins. Significant
flooding occurs in the woodlands and swamp along the creek
upstream and downstream from the gage on Georgia Highway 231 or
South Main Street. The water level reaches the bottom of the
bridge and county officials may need to close it. Residential
yards near the bridge on the right bank begin to flood.
* ADDITIONAL DETAILS...
- At 3:45 AM EDT Saturday the stage was 13.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 3:45 AM EDT Saturday was 13.9 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 10.0 feet.
- Flood History...This crest compares to a previous crest of
14.7 feet on 09/17/2020.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3291 8275 3310 8272 3294 8248 3290 8253
$$
TAC014
WGUS82 KFFC 281740
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
140 PM EDT Sat Sep 28 2024
...The Flood Warning continues for the following rivers in Georgia...
Williamson Swamp Creek at Davisboro affecting Jefferson and
Washington Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Additional information is available at weather.gov/atlanta.
&&
GAC163-303-290545-
/O.CON.KFFC.FL.W.0293.000000T0000Z-000000T0000Z/
/DAVG1.2.ER.240927T1250Z.240928T0400Z.000000T0000Z.UU/
140 PM EDT Sat Sep 28 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Williamson Swamp Creek at Davisboro.
* WHEN...Until further notice.
* IMPACTS...At 12.0 feet, minor flooding expands into the woodlands
and swamp along the creek upstream and downstream from the gage on
Georgia Highway 231 or South Main Street.
* ADDITIONAL DETAILS...
- At 12:45 PM EDT Saturday the stage was 11.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 12:45 PM EDT Saturday was 13.9 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 10.0 feet.
- Flood History...This crest compares to a previous crest of
10.3 feet on 02/07/2020.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3291 8275 3310 8272 3294 8248 3290 8253
$$
SEC832 WGUS82 KFFC 282157 FLSFFC Flood Statement National Weather Service Peachtree City GA 557 PM EDT Sat Sep 28 2024 ...The Flood Warning is cancelled for the following rivers in Georgia... Williamson Swamp Creek at Davisboro affecting Washington and Jefferson Counties. GAC163-303-282300- /O.CAN.KFFC.FL.W.0293.000000T0000Z-240928T2157Z/ /DAVG1.2.ER.240927T1250Z.240928T0400Z.240928T2109Z.UU/ 557 PM EDT Sat Sep 28 2024 ...FLOOD WARNING IS CANCELLED... The Flood Warning is cancelled for the Williamson Swamp Creek at Davisboro. * ADDITIONAL DETAILS... - At 5:45 PM EDT Saturday the stage was 9.9 feet and falling. - Forecast...No forecast is available for this location. - http://www.weather.gov/safety/flood && LAT...LON 3291 8275 3310 8272 3294 8248 3290 8253 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Sep 27, 8:57 AM EDT, 1 hour earlier.
Area forecast discussion, Sep 27, 8:57 AM EDT, 1 hour before
Area Forecast Discussion National Weather Service Peachtree City GA 857 AM EDT Fri Sep 27 2024 ...New Update for Flood Watch Partial Cancellation... .UPDATE... Issued at 852 AM EDT Fri Sep 27 2024 Have shaved off roughly the S half of the Flood Watch (basically slightly farther S of remaining Flash Flood Warnings). It is important to remember that flood waters may be slower to recede in some areas. In addition, river and creek flooding will continue, even in the watch cancellation area. Please continue to obey road closures and never attempt to drive across flooded roadways! /SEC && .SHORT TERM... (Today through Saturday) Issued at 317 AM EDT Fri Sep 27 2024 Key Messages - Strong winds and heavy rainfall from Helene will continue in the region this morning. - Conditions will improve rapidly this afternoon as precipitation ends and winds weaken. Today: At 3 AM, Helene was moving northwards through central Georgia. The storm made landfall in the Big Bend region of Florida around 11 PM yesterday as a category 4 storm. As of the last update from the National Hurricane Center the storm was a category 1 hurricane. The storm should continue to decrease in intensity as it moves into north Georgia this morning. While the intensity may be falling, the storm remains dangerous. Additional tree and power line damage is probable as the storm moves northwards. Heavy tropical downpours will also continue to exacerbate flooding concerns. As we move into the late morning and early afternoon the rainfall and winds from Helene will gradually diminish as what remains of the system continues to rocket northwards. Guidance from the HREF favors a few lingering upslope rain showers over the north Georgia mountains this afternoon. Otherwise the rest of north and central Georgia should be rain free by early afternoon. Though the rain will have largely ended, local rivers and streams will continue to rise as runoff filters through the drainage basins. Anyone with interests that could be subject to river or stream flooding should continue to monitor the river forecasts closely. Tonight and Saturday: The remnants of Helene should be absorbed into an upper level trough over the Tennessee Valley tonight and Saturday. This should lead to increased rainfall over Tennessee and Kentucky, and some of this activity could wrap around into northern Georgia. A couple isolated showers could develop as far south as central Georgia with the diurnal heating Saturday afternoon. Any rainfall during this period should be light and scattered, with most locations receiving less than 0.10 inches of additional precipitation. Other than the minimal precipitation chances, no significant weather impacts are expected for storm clean up activities. Peak wind gusts should be in the 20 to 25 mph range Saturday afternoon and high temperatures will be in the 70s. Albright && .LONG TERM... (Saturday night through Thursday) Issued at 317 AM EDT Fri Sep 27 2024 Key Messages: - Due to excessive rainfall from Hurricane Helene river flooding will likely linger into the workweek, especially along the main stem rivers. - Dry weather and near average temperatures will prevail through the upcoming workweek. Sunday through the Workweek: Upper level troughing should hangout over the central Appalachians through early next week. This will allow a slight chance of thunderstorms to linger over the north Georgia mountains through Monday. Given the saturated soils any thunderstorms could pose a localized flooding risk. Drier air wrapping around the trough from the west should help keep the rest of Georgia dry Sunday and Monday. Ensemble guidance shifts the trough east into the Atlantic during the second half of the workweek As this occurs an upper level ridge should build in over the Southeast. Forecast confidence is high that this will result in continued dry weather through the end of the workweek (72 of 80 GEFS & EPS members produce less than 0.1 inches or precipitation in Atlanta through next Friday). The overall strength of the upper level ridge looks modest and this should keep afternoon high temperatures near seasonal averages all week (around 80 degrees). Albright && .AVIATION... (12Z TAFS) Issued at 642 AM EDT Fri Sep 27 2024 As Tropical Storm Helene continues to move through northern Georgia this morning the region will continue to see gusty winds, bursts of tropical rain and lower ceilings. Winds will generally be from a westerly direction with gusts in the 25 to 35 kt range. Isolated gusts to 50 kt may occur in eastern Georgia before 15Z. Ceilings and visibilities will remain in the IFR/LIFR range through 15Z today, then conditions should improve to MVFR/VFR by 22Z today. Prevailing VFR conditions are probable between 22Z today and 18Z Saturday. //ATL Confidence...12Z Update... Overall confidence in the KATL TAF is moderate. Moderate confidence in winds speeds, wind direction, ceilings and visibilities. High confidence in the end time for precipitation. Albright && .PRELIMINARY POINT TEMPS/POPS... Athens 62 80 64 81 / 10 10 10 10 Atlanta 63 78 64 80 / 10 20 10 10 Blairsville 58 70 59 73 / 20 50 30 40 Cartersville 63 78 62 80 / 20 30 10 10 Columbus 64 83 65 85 / 0 10 10 0 Gainesville 62 76 64 78 / 10 20 20 10 Macon 64 83 66 84 / 0 10 10 0 Rome 64 75 62 80 / 30 40 10 20 Peachtree City 62 79 62 81 / 10 20 10 10 Vidalia 66 86 67 87 / 0 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch until 2 PM EDT this afternoon for GAZ001>009-011>016- 019>025-027-030>039-041>062-066>068-070>073-075. Tropical Storm Warning for GAZ001>009-011>016-019>025-027- 030>039-041>062-066>076-078>086-089>098-102>113. SHORT TERM...SEC LONG TERM....Albright AVIATION...Albright
Hazardous weather outlook, Sep 27, 6:04 AM EDT, 3 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 604 AM EDT Fri Sep 27 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-281015- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 604 AM EDT Fri Sep 27 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Tropical Storm Helene will continue to produce and elevated risk for flash flooding and river flooding in north Georgia through this morning. Gusty winds will also occur and may result in areas of downed trees and power lines. Please use caution if traveling and avoid crossing any flooded roadways. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Isolated thunderstorms will be possible over northern Georgia between Saturday and Monday. .SPOTTER INFORMATION STATEMENT... Spotters should be prepared for activation tonight into Friday morning. Please relay any information about observed severe weather to the NWS.
In the hours before
Local storm report, Sep 27, 8:55 AM EDT, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
855 AM EDT Fri Sep 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 AM Tropical Cyclone 1 W Kingston 34.24N 84.97W
09/27/2024 Bartow GA Emergency Mngr
Tree down across road near the intersection
of Kingston Hwy and Tom Jones Rd.
&&
TVLocal storm report, Sep 27, 8:58 AM EDT, 59 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
858 AM EDT Fri Sep 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 AM Tropical Cyclone 3 N Cartersville 34.21N 84.80W
09/27/2024 Bartow GA Emergency Mngr
Tree reported down across the road near the
1400th block of Highway 411.
&&
TVLocal storm report, Sep 27, 9:04 AM EDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
904 AM EDT Fri Sep 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 AM Flash Flood 1 ESE Lithia Springs 33.79N 84.64W
09/27/2024 Douglas GA Emergency Mngr
Mt. Vernon Road was closed at Woodrow Wilson
Park due to flooding across the roadway.
&&Local storm report, Sep 27, 9:09 AM EDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
909 AM EDT Fri Sep 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM Flash Flood 3 SSE Sweetwater Creek 33.72N 84.61W
09/27/2024 Douglas GA Emergency Mngr
Road was flooded and down to only one lane
in the 1800 block of Riverside Parkway.
&&Local storm report, Sep 27, 9:16 AM EDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
916 AM EDT Fri Sep 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM Tropical Cyclone 1 NE Berkeley Lake 33.99N 84.17W
09/26/2024 Gwinnett GA Emergency Mngr
Tree down on building off of Berkeley Xing.
&&
TVLocal storm report, Sep 27, 9:33 AM EDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
933 AM EDT Fri Sep 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 AM Flash Flood 2 E Bolton 33.81N 84.43W
09/27/2024 Fulton GA Broadcast Media
Flash flooding has made parts of Defoors
Ferry Rd impassable.
&&
TVThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 8:47 PM EDT | Tornado Warning | FFC | Montgomery, Wheeler | 28 min |
| Sep 26, 9:01 PM EDT | River Flood Warning | FFC | Greene, Oconee, Oglethorpe | 71 hr |
| Sep 26, 9:03 PM EDT | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 40 hr |
| Sep 26, 9:20 PM EDT | Flash Flood Warning | FFC | Barrow, Butts, Cherokee, Clayton, Cobb, Crawford and 15 more | 10 hr |
| Sep 26, 9:28 PM EDT | Tornado Warning | FFC | Laurens | 32 min |
| Sep 26, 9:29 PM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 5 days |
| Sep 26, 9:33 PM EDT | River Flood Warning | FFC | Chattooga | 24 hr |
| Sep 26, 10:03 PM EDT | River Flood Warning | FFC | Elbert, Madison, Oglethorpe | 32 hr |
| Sep 26, 10:05 PM EDT | River Flood Warning | FFC | Gwinnett | 31 hr |
| Sep 26, 10:08 PM EDT | River Flood Warning | FFC | Cobb, Fulton | 29 hr |
| Sep 26, 10:12 PM EDT | River Flood Warning | FFC | Harris, Troup | 16 hr |
| Sep 26, 10:16 PM EDT | River Flood Warning | FFC | Chattahoochee, Muscogee | 60 hr |
| Sep 26, 10:20 PM EDT | River Flood Warning | FFC | DeKalb | 12 hr |
| Sep 26, 10:21 PM EDT | River Flood Warning | FFC | DeKalb | 15 hr |
| Sep 26, 10:22 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 18 hr |
| Sep 26, 10:22 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 12 hr |
| Sep 26, 10:23 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 20 hr |
| Sep 26, 10:23 PM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 14 hr |
| Sep 26, 10:24 PM EDT | River Flood Warning | FFC | Gwinnett | 20 hr |
| Sep 26, 10:24 PM EDT | River Flood Warning | FFC | DeKalb | 19 hr |
| Sep 26, 10:25 PM EDT | River Flood Warning | FFC | Gwinnett, Walton | 19 hr |
| Sep 26, 10:25 PM EDT | River Flood Warning | FFC | Lamar, Spalding | 13 hr |
| Sep 26, 10:39 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 17 hr |
| Sep 26, 11:07 PM EDT | Special Weather Statement | FFC | Johnson | 23 min |
| Sep 26, 11:09 PM EDT | River Flood Warning | FFC | Forsyth | 26 hr |
| Sep 26, 11:19 PM EDT | Tornado Warning | FFC | Johnson, Washington | 26 min |
| Sep 26, 11:23 PM EDT | Flash Flood Warning | FFC | Bartow, Carroll, Cherokee, Cobb, Coweta, Douglas and 7 more | 6 hr |
| Sep 26, 11:27 PM EDT | Special Weather Statement | FFC | Butts, Henry | 33 min |
| Sep 26, 11:34 PM EDT | River Flood Warning | FFC | Fulton | 30 hr |
| Sep 26, 11:36 PM EDT | Flash Flood Warning | FFC | Clayton, Cobb, DeKalb, Fulton | 6 hr |
| Sep 27, 12:04 AM EDT | Special Weather Statement | FFC | DeKalb, Henry | 26 min |
| Sep 27, 12:10 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 33 hr |
| Sep 27, 12:28 AM EDT | River Flood Warning | FFC | DeKalb | 25 hr |
| Sep 27, 12:34 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 36 hr |
| Sep 27, 12:58 AM EDT | Flash Flood Warning | FFC | Chattahoochee, Harris, Muscogee | 6 hr |
| Sep 27, 1:23 AM EDT | Flash Flood Warning | FFC | Harris, Meriwether, Pike, Talbot, Troup, Upson | 6 hr |
| Sep 27, 1:29 AM EDT | River Flood Warning | FFC | Fulton | 40 hr |
| Sep 27, 2:34 AM EDT | River Flood Warning | FFC | Cobb, Douglas | 67 hr |
| Sep 27, 2:43 AM EDT | Flash Flood Warning | FFC | Bleckley, Dodge, Dooly, Emanuel, Johnson, Laurens and 7 more | 6 hr |
| Sep 27, 3:10 AM EDT | River Flood Warning | FFC | Fulton | 18 hr |
| Sep 27, 3:30 AM EDT | Flash Flood Warning | FFC | Baldwin, Bibb, Crawford, Glascock, Hancock, Houston and 7 more | 5 hr |
| Sep 27, 4:20 AM EDT | River Flood Warning | FFC | Cobb | 8 hr |
| Sep 27, 4:23 AM EDT | Flash Flood Warning | FFC | Crawford, Houston, Macon, Marion, Schley, Talbot and 1 more | 4 hr |
| Sep 27, 4:49 AM EDT | River Flood Warning | FFC | Cobb | 9 hr |
| Sep 27, 4:54 AM EDT | Flash Flood Warning | FFC | Hancock, Taliaferro, Warren, Wilkes | 4 hr |
| Sep 27, 5:04 AM EDT | River Flood Warning | FFC | Cobb | 28 hr |
| Sep 27, 5:10 AM EDT | River Flood Warning | FFC | Cobb | 7 hr |
| Sep 27, 5:35 AM EDT | Flash Flood Warning | FFC | Bartow, Chattooga, Cherokee, Cobb, Coweta, Douglas and 6 more | 6 hr |
| Sep 27, 5:46 AM EDT | River Flood Warning | FFC | Coweta, Fayette | 16 hr |
| Sep 27, 5:53 AM EDT | River Flood Warning | FFC | Coweta | 10 hr |
| Sep 27, 5:58 AM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 23 hr |
| Sep 27, 6:03 AM EDT | River Flood Warning | FFC | Gwinnett | 8 hr |
| Sep 27, 6:07 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 16 hr |
| Sep 27, 6:29 AM EDT | River Flood Warning | FFC | Coweta, Fayette, Spalding | 29 hr |
| Sep 27, 6:36 AM EDT | River Flood Warning | FFC | Cherokee, Cobb | 11 hr |
| Sep 27, 6:43 AM EDT | Flash Flood Warning | FFC | Clayton, Cobb, DeKalb, Fayette, Fulton, Henry and 1 more | 8 hr |
| Sep 27, 6:53 AM EDT | River Flood Warning | FFC | Henry | 5 hr |
| Sep 27, 7:07 AM EDT | Flash Flood Warning | FFC | Clayton, DeKalb, Fulton | 6 hr |
| Sep 27, 7:15 AM EDT | Flash Flood Warning | FFC | Cherokee, Cobb, DeKalb, Forsyth, Fulton, Gwinnett | 8 hr |
| Sep 27, 7:17 AM EDT | Flash Flood Warning | FFC | DeKalb, Gwinnett | 6 hr |
| Sep 27, 7:22 AM EDT | River Flood Warning | FFC | Forsyth | 5 hr |
| Sep 27, 7:22 AM EDT | River Flood Warning | FFC | DeKalb | 10 hr |
| Sep 27, 7:30 AM EDT | Flash Flood Warning | FFC | Chattooga, Dade, Walker | 4 hr |
| Sep 27, 7:56 AM EDT | River Flood Warning | FFC | Fulton | 13 hr |
| Sep 27, 7:57 AM EDT | River Flood Warning | FFC | Rockdale | 7 hr |
| Sep 27, 8:00 AM EDT | River Flood Warning | FFC | DeKalb | 3 hr |
| Sep 27, 8:06 AM EDT | River Flood Warning | FFC | Telfair | 30 hr |
| Sep 27, 8:13 AM EDT | Flash Flood Warning | FFC | Catoosa, Cherokee, Dawson, Gilmer, Gordon, Murray and 3 more | 3 hr |
| Sep 27, 8:58 AM EDT | River Flood Warning | FFC | DeKalb | 2 hr |
| Sep 27, 9:00 AM EDT | River Flood Warning | FFC | Coweta, Fayette | 9 hr |
| Sep 27, 9:02 AM EDT | River Flood Warning | FFC | DeKalb, Gwinnett | 21 days |
| Sep 27, 9:04 AM EDT | River Flood Warning | FFC | Fulton | 5 hr |
| Sep 27, 9:16 AM EDT | River Flood Warning | FFC | Douglas | 34 hr |
| Sep 27, 9:17 AM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 39 hr |
| Sep 27, 9:19 AM EDT | River Flood Warning | FFC | Gwinnett | 3 hr |
| Sep 27, 9:20 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 3 hr |
| Sep 27, 9:21 AM EDT | River Flood Warning | FFC | Cherokee | 18 hr |
| Sep 27, 9:58 AM EDT | River Flood Warning | FFC | Wilkes | 4 hr |
| Sep 27, 9:59 AM EDT | River Flood Warning | FFC | Jefferson | 17 hr |
| Sep 27, 10:00 AM EDT | River Flood Warning | FFC | Butts, Henry, Newton | 35 hr |
Nearby
River Flood Warnings in Georgia, 2024Every river flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.